Rocky Mountain Journal of Mathematics

Existence and uniqueness of solution for a nonhomogeneous discrete fractional initial value problem

A. Khastan and H. Azadi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper is devoted to the study of a nonhomogeneous discrete fractional initial value problem. Using the Laplace transform, we present the existence and uniqueness of the solution. We illustrate the applicability of results by an example.

Article information

Source
Rocky Mountain J. Math., Volume 49, Number 4 (2019), 1237-1257.

Dates
First available in Project Euclid: 29 August 2019

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1567044038

Digital Object Identifier
doi:10.1216/RMJ-2019-49-4-1237

Mathematical Reviews number (MathSciNet)
MR3998920

Zentralblatt MATH identifier
07104716

Subjects
Primary: 39A12: Discrete version of topics in analysis
Secondary: 34A25: Analytical theory: series, transformations, transforms, operational calculus, etc. [See also 44-XX] 26A33: Fractional derivatives and integrals

Keywords
Discrete fractional calculus discrete Laplace transform discrete Mittag-Leffler function fractional initial value problem

Citation

Khastan, A.; Azadi, H. Existence and uniqueness of solution for a nonhomogeneous discrete fractional initial value problem. Rocky Mountain J. Math. 49 (2019), no. 4, 1237--1257. doi:10.1216/RMJ-2019-49-4-1237. https://projecteuclid.org/euclid.rmjm/1567044038


Export citation

References

  • T. Abdeljawad, On Riemann and Caputo fractional differences, Comput. Math. Appl. 62 (2011), 1602–1611.
  • T. Abdeljawad, D. Baleanu, F. Jarad and R.P. Agarwal, Fractional sums and differences with binomial coefficients, Discrete Dyn. Nat. Soc. (2013), art. id. 104173.
  • I. Area, J. Losada and J.J. Nieto, On quasi-periodic properties of fractional sums and fractional differences of periodic functions, Appl. Math. Comput. 273 (2016), 190–200.
  • F.M. Atici and P.W. Eloe, A transform method in discrete fractional calculus, Int. J. Difference Equ. 2 (2007), 165–176.
  • F.M. Atici and P.W. Eloe, Initial value problems in discrete fractional calculus, Proc. Amer. Math. Soc. 137 (2009), 981–989.
  • F.M. Atici and S. Sengul, Modeling with fractional difference equations, J. Math. Anal. Appl. 369 (2010), 1–9.
  • F.M. Atici and M. Uyanik, Analysis of discrete fractional operators, Appl. Anal. Discrete Math. 9 (2015), 139–149.
  • N.R.O Bastos, R.A.C Ferreira and D.F.M. Torres, Necessary optimality conditions for fractional difference problems of the calculus of variations, Discrete Contin. Dyn. Syst. 29 (2011), 417–437.
  • R. Dahal and C.S. Goodrich, A monotonicity result for discrete fractional difference operators, Arch. Math. (Basel) 102 (2014), 293–299.
  • R. Dahal, D. Duncan and C.S. Goodrich, Systems of semipositone discrete fractional boundary value problems, J. Difference Equ. Appl. 20 (2014), 473–491.
  • J.B. Díaz and T.J. Osler, Differences of fractional order, Math. Comp. 28 (1974), 185–202.
  • R.A.C. Ferreira and D.F.M. Torres, Fractional $h$-difference equations arising from the calculus of variations, Appl. Anal. Discrete Math. 5 (2011), 110–121.
  • C.S. Goodrich and A.C. Peterson, Discrete fractional calculus, Springer, 2015.
  • C.S. Goodrich, A convexity result for fractional differences, Appl. Math. Lett. 35 (2014), 58–62.
  • H.L Gray and N.F. Zhang, On a new definition of the fractional difference, Math. Comp. 50 (1988), 513–529.
  • M.T. Holm, The Laplace transform in discrete fractional calculus, Comput. Math. Appl. 62 (2011), 1591–1601.
  • M.T. Holm, Sum and difference compositions in discrete fractional calculus, Cubo 13 (2011), 153–184.
  • M.T. Holm, The theory of discrete fractional calculus: development and application, Ph.D. thesis, University of Nebraska, Lincoln (2011).
  • X. Li and W. Jiang, Solving fractional difference equations using the Laplace transform method, Abstr. Appl. Anal. (2014), art. id. 230850.
  • Z. Liu, S. Kang, H. Chen, J. Guo, Y. Cui and C. Guo, Existence of solutions for boundary value problem of a Caputo fractional difference equation, Discrete Dyn. Nat. Soc. (2015), art. id. 206261.
  • K.S. Miller and B. Ross, Fractional difference calculus, pp. 139–152 in Univalent functions, fractional calculus, and their applications (Kōriyama, Japan, 1989), Horwood, Chichester, 1989.
  • I. Podlubny, Fractional differential equations, Academic Press, San Diego (1999).
  • N. Shobanadevi and J.J. Mohan, Analysis of discrete Mittag-Leffler functions, Int. J. Anal. Appl. 7 (2015), 129–144.
  • G.C. Wu, D. Baleanu, S. Zeng and W.H. Luo, Mittag-Leffler function for discrete fractional modelling, J. King Saud Univ. – Science 28 (2016), 99–102.